# SDR 96ZZZX2229

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- System (JASC): 3210 · Main Landing Gear
- Part: Truss Support
- Part number: 7300626
- Condition: Damaged
- Location: Rt Ouboard
- Part time: 4,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RIGHT AFT LOWER NACELLE REMOVED TO FACILITATE MAINTENANCE, DISCOVERED THAT DURING A PREVIOUS LANDING GEAR REMOVAL, THE LEFT AND RIGHT OUTBOARD MLG TRUSS SUPPORTS WERE ACCIDENTLY DRILLED WHEN THE OUTBOARD TRUNNION PIN COVER WAS DRILLED OFF.  THE LEFT TRUSS WAS REPAIRED BY BLENDING, BUT THE RIGHT TRUSS WAS FOUND TO BE DRILLED AS MUCH AS 0.299 INCH IN DEPTH.  THE RIGHT SUPPORT WAS REPLACED WITH A NEW PART NR 730062-504.  THIS DAMAGE WOULD HAVE BEEN AVOIDED BY USING A DRILL STOP OR A PROTECTIVE COVER DURING DRILLING.
